# SDR HNAA0800132

- Difficulty date: April 6, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 39,814 hours, 43,627 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Part number: BV033021148
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING ODOR AT MID CABIN AREA.  INSPECTED FOR HIDDEN DAMAGE, NONE FOUND.  DEACTIVATED IAW SPECIAL PROCEDURE 33.1, REFERENCE LOG PAGE 261100-1.
